MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ELECTRODE, BIPOLAR

KARL STORZ SE & CO. KG ELECTRODE, BIPOLAR
Model Number 011050-10
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
This micro dissector was too fragile for the polyp to be removed, and a second snare was required to complete the procedure.There was no impact on the patient; the snare that had become mobile (and therefore ineffective) was replaced, nothing remained inside the patient, and no additional injury occurred.The procedure was slightly longer (but negligible).The only consequence was the use of two snares instead of one for the procedure.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
ELECTRODE, BIPOLAR
Common Device Name
ELECTRODE, BIPOLAR
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24904150
Report Number9610617-2026-00852
Device Sequence Number13243937
Product Code FAS
UDI-Device Identifier04048551412633
UDI-Public04048551412633
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K221893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number011050-10
Device Catalogue Number011050-10
Device Lot Number858491
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown